Coarse version of the Banach-Stone theorem

Rafał Górak

Abstract

Uzyskałem wyniki, które znacząco ulepszają istniejące do tej pory nieliniowe wersje twierdzenia Banacha-Stone′a. Poza tym rozszerzyłem owe rezultaty rozważając również przekształcenia zgrubne pomiędzy przestrzeniami funkcyjnymi
Author Rafał Górak ZPG
Rafał Górak,,
- Department of Foundations Geometry
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X
Issue year2011
Vol377
Pages406-413
LanguageEnglish
Score (nominal)40
Publication indicators WoS Impact Factor: 2011 = 1.001 (2) - 2011=1.305 (5)
Citation count*3 (2015-03-30)
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back